MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number MR850JHU
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported that the power cord of an mr850jhu respiratory humidifier was damaged with exposed wires.There was no patient or user harm reported.
 
Additional Manufacturer Narrative
(b)(6).Method: the subject mr850 respiratory humidifier was returned to our fisher & paykel healthcare service centre in the usa where it was inspected by a trained f&p service technician.A photograph of the power cord was also provided for evaluation.Results: the service centre and photographs confirmed that the power cord was damaged, exposing the conductive wires.The power cord was replaced as part of the service.Conclusion: the root cause of the observed damage was not determined.However, based on the provided photographs, it is likely that the power cord was cut with a sharp instrument.During production the electrical connections of the earth wires on all mr850 respiratory humidifiers are 100% tested for electrical continuity.All mr850 respiratory humidifiers are visually inspected for damaged power cords before release for distribution.Any unit that fails these tests are rejected.The subject mr850 respiratory humidifier would have met the required specifications at the time of production.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking, performance and electrical safety testing of the mr850 heater base.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is compliant with the following electrical standards: as/nzs 3200.1.0, can/csa 22.2 no.601.01, ul 60601-1, iec 60601-1.
 
Event or Problem Description
A healthcare facility in virginia reported that the power cord of an mr850jhu respiratory humidifier was damaged with exposed wires.There was no patient or user harm reported.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23187587
Report Number9611451-2025-00969
Device Sequence Number21089060
Product Code BTT
UDI-Device Identifier09420012407290
UDI-Public(01)09420012407290(10)2100581767(11)180912
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JHU
Device Catalogue NumberMR850JHU
Device Lot Number2100581767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown